# SDR ASAA1149231

- Difficulty date: March 1, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654681513
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD SEAT TRACK IS GOUGED AND WORN BETWEEN BS 540 BS 663.5 AND BS 685 BS 706.  REMOVED DAMAGED SEAT TRACK AND INSTALLED REPLACEMENT PART IAW B737 400 AMM 20 50 11 912 002.
